MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP INTER-FERENCE SCRW; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP INTER-FERENCE SCRW; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number BIO-COMP INTER-FERENCE SCRW
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery the device didn`t fit in the screwdriver.After the screwdriver was forced into the device it was not possible to implant the device properly in the tibial tunnel.The device broke inside the patient and a clamp was used to secure the implant in place.The broken part remained inside the patient.According to the surgeon no harm for patient, operator or third party occurred.It was not necessary to do a second surgery.

Brand Name
BIO-COMP INTER-FERENCE SCRW
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12076284
Report Number1220246-2021-03342
Device Sequence Number3704842
Product Code MAI
UDI-Device Identifier00888867035324
UDI-Public00888867035324
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberBIO-COMP INTER-FERENCE SCRW
Device Catalogue NumberAR-5028C-08
Device Lot Number11113546
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date06/28/2021
Patient Sequence Number1